# SDR FDEA201107192789

- Difficulty date: July 19, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK INTERIOR , FOUND UNDERFLOOR STRUCTURE AT STA. 1230, LBL 103" WTH   CORROSION.  EXCEEDED LIMIT PER SRM57-10-01 FIG 101 REV 46.  HFEC INSPECTION FOUND NO CRACKS.  MAIN DECK INTERIOR STA.1230 LBL 103 UNDERFLOOR    DOUBLER / SHIM FABRICATED & INSTALLED PER EA 1-5730-152684  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100 REV 112.
